MathSciNet Relay Station
MathSciNet bibliographic data
MR584730 (82b:65139) 65N30 (65D07 65L10)
Schreiber, Robert Finite element methods of high-order accuracy for singular two-point boundary value problems with nonsmooth solutions. SIAM J. Numer. Anal. 17 (1980), no. 4, 547–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement